# SDR 2000UALA00482

- Difficulty date: August 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 62,500 hours, 36,813 cycles
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE IN ANY MODE.  DESCENDED TO 15000 FEET AND CONTINUED TO DCA.  *S/D*  LEAK IN THE AFT CARGO SILL SEAL.  ACCOMPLISHED TIME LIMITED REPAIR TO SEAL AND CREATED ITEM TO REPLACE SEAL AT NEXT B CHECK.
